# SDR IPXA12573796

- Difficulty date: May 14, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 22,332 hours, 15,176 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N10305
- Condition: Dented
- Location: Bs 700 S24-25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C11, FWD CARGO BAY FRAME DENTED AT BS 700, S24-25R.     REPAIRED IAW SRM 53-00-07, 2R 5 FIG 201, DETAIL 3.
